# SDR UHLA2009102400108

- Difficulty date: October 24, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 12,426 hours, 7,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SEAT TRACK BEAM AT FRAME 16 HAS CORROSION ON TOP.  REMOVED AND REPLACED FLOORBEAM FROM FRAME 12 FOR FRAME 20 LT SIDE IAW SRM 51-43-03 AND 51-41-02 AND 51-41-01.
